PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of procrsmedFormerly medchtJournal of the Royal Society of MedicineProceedings of the Royal Society of Medicine
 
Proc R Soc Med. 1970 August; 63(8): 791–792.
PMCID: PMC1811869

A new look at the ocular side-effects of long-term systemic corticosteroid and adrenocorticotrophic therapy.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (312K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • ALFANO JE. CHANGES IN THE INTRAOCULAR PRESSURE ASSOCIATED WITH SYSTEMIC STEROID THERAPY. Am J Ophthalmol. 1963 Aug;56:245–247. [PubMed]
  • BLACK RL, OGLESBY RB, VON SALLMANN L, BUNIM JJ. Posterior subcapsular cataracts induced by corticosteroids in patients with rheumatoid arthritis. JAMA. 1960 Sep 10;174:166–171. [PubMed]
  • CREWS SJ. Posterior subcapsular lens opacities in patients on longterm corticosteroid therapy. Br Med J. 1963 Jun 22;1(5346):1644–1647. [PMC free article] [PubMed]
  • Williamson J, Dalakos TG. Posterior subcapsular cataracts and macular lesions after long-term corticotrophin therapy. Br J Ophthalmol. 1967 Dec;51(12):839–842. [PMC free article] [PubMed]

Articles from Proceedings of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press